# SDR CALA9700519

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD MIDFLAP UPPER SURFACE OF TRAILING EDGE WEDGE DISBONDED 24 INCHES FROM INBOARD END.  THE DISBONDED AREA WAS CUT OUT, CORE AND DOUBLERS WERE FABRICATED AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
